# SDR G1I2004F00001

- Difficulty date: July 22, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N254SW
- Make and model: Piper PA-31
- Aircraft serial: 31715
- Engine: Lyc TIO540A2C
- System (JASC): 8597 · Engine System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ELECTRICAL POWER.  FOUND FIELD WIRE BROKEN AT RING TERMINAL WHERE WIRE ATTACHES TO LT ALTERNATOR.  INSTALLED NEW RING TERMINAL ON WIRE AND REATTACHED TO ALTERNATOR.  PROBABLE CAUSE OF FAILURE IS AGE AND VIBRATION.  RECOMMENDED DETAILED INSPECTION OF ENGINE ELECTRICAL WIRING DURING ANY SCHEDULED MAINTENANCE WHEN COWLING IS REMOVED.  (AL01200404501)
